Simple Search:

Improved arithmetic on elliptic curves over prime field

Al Saffar, Najlae Falah Hameed and Md. Said, Mohamad Rushdan (2014) Improved arithmetic on elliptic curves over prime field. International Journal of Computer Networks and Communications Security, 2 (12). pp. 462-471. ISSN 2410-0595; ESSN: 2308-9830

[img]
Preview
PDF (Abstract)
Improved arithmetic on elliptic curves over prime field.pdf

Download (33kB) | Preview

Abstract / Synopsis

A fast point doubling and point addition operations on an elliptic curve over prime field are proposed. This occur when we use a special coordinates system (to represent any point on elliptic curve over prime field. Using this system improved the elliptic curve point arithmetic by reducing the computation cost for point doubling and point addition operation.

Item Type: Article
Divisions: Institute for Mathematical Research
Publisher: Dorma Trading Est
Keywords: Elliptic curve cryptosystem; Point arithmetic of elliptic curve; Affine coordinates; Projective coordinates; Jacobian coordinates
Depositing User: Nabilah Mustapa
Date Deposited: 29 Dec 2015 17:12
Last Modified: 29 Dec 2015 17:12
URI: http://psasir.upm.edu.my/id/eprint/37972

Actions (login required)

View Item View Item